Title

Chaotic Direction-Reversing Waves

Document Type

Journal Article

Role

Author

Standard Number

0375-9601

Journal Title

Physics Letters A

Volume

255

Issue

4-6

First Page

287

Last Page

293

Publication Date

1999

Abstract

Symmetry-increasing bifurcations of strange attractors in systems with O(2) symmetry are shown to produce traveling waves that reverse their direction of propagation in a chaotic fashion. The resulting dynamics are illustrated using the normal form describing the triple zero instability.

Share

COinS